# SDR 2012FA0000573

- Difficulty date: August 8, 2012
- Submitted: August 17, 2012
- Operation: General aviation
- Aircraft: N6094F
- Make and model: Cessna 172N
- Aircraft serial: 17273147
- Engine: Lyc O320*
- System (JASC): 2840 · Fuel Indicating System
- Part: Sending Unit
- Part number: 05235671
- Condition: Misinstalled
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FUEL SENDERS, SERVICED, LEAK FUEL THROUGH THE MOUNTING FLANGE, WHICH IS BOLTED, OUTSIDE OF TANK, TO THE TOP OF THE FUEL TANK.
